Last friday i had the Mirena inserted and although the insertion was a bit uncomfortable all in all its been ok, but a couple of days ago i started getting headaches, dizzy spells and light headed. Could this be due to the Mirena, i also realized that my pharmacy gave me Effexor XR and i was taking venaflaxyn. I know that its the generic version of Effexor but it should work the same.. right?? I have been on venaflaxin for 3 weeks now so it shouldnt be symptoms of it, could it?
I looked up various sites on the internet, including Dr. Weil, who all said that generics have the same quality and quantity of the medication, so there shouldn't be any side effects from changing from Effexor to Vanaflaxyn.
I looked up side effects from Mirena and found dizziness to be one of them. And light headedness is very similar to dizziness. Not in the side effects listed, but one that I am aware of with estrogen, is that taking estrogen can cause headaches. But in general with medications, any of the side effects can go away with time.
However, if your symptoms are severe, call your physician right away. BTW, have you taken your blood pressure? That would be a good idea under the circumstances.
Hi Nenag, I am not sure if this will help, I had the Mirena in for nearly 5 years and I don't remember having the symptoms you have described. But with any new device or medication you have to give these things time to adjust to your own body makeup, because we are all different. If it is worrying you a lot call the nurse in your doctors office and ask her/him if your symptoms are normal. They are there to answer your questions, if the symptoms worry the nurse she will contact your doctor right away anyway. But at least you will get peace of mind that there is nothing to worry about. Take care Liz.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
Posted 11 Nov 2011 • 1 answer
Posted 11 Aug 2013 • 1 answer
Posted 1 Oct 2013 • 1 answer
Mirena - I had the IUD copper for 10 years. I had regular periods, lotso of cramping, and headaches.
Posted 2 days 17 hours ago • 0 answers